The classical Dirichlet problem for the biharmonic equation in a half-strip
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 228-237
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a12,
author = {A. M. Gomilko},
title = {The classical {Dirichlet} problem for the biharmonic equation in a half-strip},
journal = {Differencialʹnye uravneni\^a},
pages = {228--237},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a12/}
}
A. M. Gomilko. The classical Dirichlet problem for the biharmonic equation in a half-strip. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 228-237. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a12/